Top 9 Sinus Relief Individual Packets – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Medique

#ad

Medique Products Medi-First 80933 Sinus Decongestant, Red, 100-Packets of 1 Packaging may vary

#ad
Medique #ad - Active ingredient in each tablet: Phenylephrine HCl 10mg. Easy-to-swallow, film coated tablets. Relieves sinus congestion due to colds, hay fever and flu. Unit dose packets.
BrandMedique #ad
ManufacturerMedique Products #ad
Height3 Inches
Length1.5 Inches
Weight0.15 Pounds
Width3.5 Inches
Part Number80933
Model80933

2. Cabinet:

#ad

And Congestion, Pressure, Phenylephrine HCl 10mg, Cabinet Nasal Decongestant Tablets PE, 200-Count, Non-Drowsy Sinus Relief for Pain, Sustainable Bottle with 2 Refill Pouches

#ad
Cabinet: #ad - Important for men and women who can’t afford to slow down. Powerful sinus pressure relief – this non-drowsy decongestant can help you breathe more clearly by relieving painful pressure and nasal congestion on front, ethmoid, maxillary, or sphenoid regions in the head.

Reduce brain fog and tension – these nasal decongestant pills release sinus pressure and sinus congestion which can help relieve headaches, migraines, tension, and stress. Sustainable, refillable glass bottles with a child-resistant cap, as well as 2 compostable refill pouches, refillable design – our sinus decongestants for adults come in eco-friendly, so you can refill them up and use them again with less waste.

Extra-strength sinus decongestant– packed with 10 mg of phenylephrine HCl, or hay fever, our nasal decongestant tablets help relieve pressure caused by colds, allergies, so you can feel more focused with better clarity. Fast-acting support – our nasal and sinus decongestant works quickly to reduce nasal swelling and inflammation for up to four hours, which makes them ideal for long, busy days at work or getting better sleep at night.
BrandCabinet: #ad
ManufacturerCabinet Health P.B.C. #ad
Part NumberCAB-A-10011

3. First Aid Only

#ad

10mg, PhysiciansCare Sinus Decongestant Congestion Medication Compare to Sudafed PE, 50 Doses, black 90087

#ad
First Aid Only #ad - Non-drowsy formula. Perfect for standalone first aid or as a refill for a kit. Relieves nasal and sinus pressure and congestion. Contains 50 individually sealed packets of 1, 10mg tablet.
BrandFirst Aid Only #ad
ManufacturerPhysiciansCare #ad
Height3.44 Inches
Length4.25 Inches
Weight0.13 Pounds
Width2.5 Inches
Part Number90087
Model90087

4. Medique

#ad

Medi-First Sinus Decongestant, Nasal Decongestion Pills, 1 Box of 500 Tablets

#ad
Medique #ad - Add these tablets to your medical supplies today! Add to your first aid kit: looking to refill your first aid box? look no further than these sinus decongestant tablets by medi-first. This medicine will help clear up your sinuses, giving you the relief you need.

Tamper-evident packets: whether you’re an emt or a parent packing emergency preparedness supplies, These nasal decongestant pills are lifesavers. They’re also a great asset for survival kits. Phenylephrine hci acts as a nasal decongestant, The common cold, helping to clear up your sinuses. Effective ingredients: each tablet contains 10 mg of phenylephrine hci. 9 g tamper-evident packets so you can be sure you’re consuming safe tablets. The powerful active ingredient found in these nasal decongestant pills can help ease symptoms of allergies, and hay fever.

If the package has been opened or damaged in any way, do not use it. They’re packaged in 0 You can keep them in your home or car first aid kit. Why should your medicine also stop you from living life to its fullest? That’s why we developed a Non-drowsy formula so that you can stay alert and awake throughout the day. Clear sinuses & congestion: if you have a stuffy or runny nose, turn to this sinus decongestant by medi-first.
BrandMedique #ad
ManufacturerMedique Products #ad
Height7 Inches
Length6.5 Inches
Weight0.65 Pounds
Width4 Inches
Part Number80913
Model80913

5. Clauss

#ad

ACM90091, PhysiciansCARE Allergy Antihistamine Medication

#ad
Clauss #ad - Sold as 50/BX. Easy-to-swallow coated tablets for temporary relief from upper allergies in the eyes, mouth and throat. Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box. Packaged for individual use.
BrandClauss #ad
ManufacturerACME UNITED CORP #ad
Height4.5 Inches
Length5.13 Inches
Weight0.36 Pounds
Width3.25 Inches
Part NumberACM90091
Model9209859

6. Rite Aid

#ad

100 Count | Sinus Rinse Refill for Neti Pots | Nasal Relief | Allergy Relief Saline Solution | Nasal Rinse | Sinus Relief Rinse Kit, Rite Aid Sinus Wash Refill, Individually Wrapped Saline Packets

#ad
Rite Aid #ad - Our products are produced in facilities that adhere to strict guidelines as we aim to actively improve health & wellness. Made in the usa: rite aid refill saline packets are manufactured in-country ensuring the highest quality formulas and ingredients. All-natural saline: each packet includes 100% saline for use with your Neti Pot or squeeze bottle.

Multi-symptom relief: sinus wash temporarily relieves symptoms associated with sinusitis, runny nose, cold, flu, nasal stuffiness, or allergies. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Natural saline promotes nasal and sinus drainage, and allergy relief, helps reduce swelling of nasal membranes, all while moisturizing dry nasal passages.

Individual packets: 100 nasal rinse salt packets included for convenient use. All-natural and safe option for both children and adults that’s doctor developed, medically proven, and works in all nasal wash systems— such as Neti Pots and squeeze bottles. Rite aid rinse kit relieves sneezing, post nasal drip, and removes inhaled irritants such as dust & pollen. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number037000359074

7. First Aid Only

#ad

Non Drowsy, PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets

#ad
First Aid Only #ad - Be sure to always have this on-hand. Combines pain relief with cold medication. Composed of a non-drowsy formula. Easy for on-the-go. Relieves a variety of cough, cold and flu symptoms.
BrandFirst Aid Only #ad
ManufacturerPhysiciansCare #ad
Height3.5 Inches
Length5.25 Inches
Weight0.2 Pounds
Width4.75 Inches
Part Number90092
Model9209842

8. NeilMed

#ad

NeilMed Sinus Rinse All Natural Relief Premixed Refill Packets 100 Count Pack of 1

#ad
NeilMed #ad - Nasal irritation from occupational & House Dust, Grass, Fumes, Pollen, Smoke, Animal Dander, etc. Nasal symptoms from Flu & Cold. Nasal allergies, Dryness & Hay Fever. Post nasal drip & Nasal Congestion. Sinus pressure & Nasal Stuffiness.
BrandNeilMed #ad
ManufacturerNeilMed #ad
Height6.25 Inches
Length2.5 Inches
Weight0.75 Pounds
Width5.75 Inches
Part NumberRDC10130821
ModelRDC10130821
WarrantyGUARANTEE 90 DAYS FULL MONEY BACK GUARANTEE. Please return the product within 90 days of purchase. You must write the reason for return and mail back to our Santa Rosa, CA office, all unused supplies. We will refund billed amount less shipping & handling.MISSING OR DAMAGED PARTS Thank you for your interest in SINUS RINSE¿. If any components of the kit are missing OR they are damaged, please do not return it to the place of purchase. Instead, e-mail us at [email protected] or call our customer service department at 1-877-477-8633. We will send you the replacements for FREE.

9. Advil

#ad

50 Count, Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and Phenylephrine HCl

#ad
Advil #ad - Hsa and fsa eligible product. Single dose packets. Phenylephrine hcl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief.

One package of 50 coated tablets of advil sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl. Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache. Nighttime or daytime sinus medicine for adults and children 12 years and older. Advil congestion relief also treats the pain associated with colds and allergies. Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it. Take one of these sinus decongestant tablets every 4 hours as needed for symptoms. Easy to carry with you, travel size packs.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height0 Inches
Length5.6 Inches
Weight5.6 Pounds
Width3.5 Inches
Part Number019901
Model305730199018